# SDR FDEA201304110767

- Difficulty date: April 11, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101569
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE HAS CORROSION ON FRAME SKIN NEAR STRINGER 27R AT BS 1480.  REMOVED CORROSION FROM FRAME IAW SRM 51-10-02.   MAJOR REPAIR.
